# SDR DALA2024061005959

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 MULTIPLE AREAS OF BUBBLING PAINT/CORROSION OF R/H WING UPPER SURFACE WALKWAY AREA AND JUST FWD OF WALKWAY. CORRECTIVE ACTION: C/W REPAIRS AT R/H WING UPPER SURFACE / WBL 70.5 TO WS 204.5 IAW ER/A 617865-14 REV ORIGINAL. (0384724)
